# SDR USAA920081594

- Difficulty date: August 29, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 34,217 hours, 13,095 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A12614
- Condition: Low Pressure
- Location: L2 Door
- Part time: 19,023 hours, 7,523 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4420383 FLT NR 192 BOS PHX EMERGENCY EQUIPMENT L2 DOOR SLIDE PRESSURE GAUGE IN LOWER RED BAND RANGE.  MX R&R L2 DOOR SLIDE.
